This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
Can someone please help I have diagnosed with flares in my pons
And high T2 can anyone please help I do have. Other Neurological problems in speech, neuropathic leg pain, bad gait,tremors and spasms my neurologist seems to think it is linked to vascular disease.
I take. Pramipexole and lyreca for some of the symptoms
What does the neurologist mean? And what. Treatment would be necessary
The high intensity signals could signify diminished blood flow. In Small vessel disease the lumen of the small blood vessels is narrowed causing a decrease in flow. To improve blood flow to these areas plavix is indicated. The drug is used to prevent heart attacks, strokes, and to treat peripheral vascular disease and claudication. Please discuss this with your doctor am sure he will provide further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.